MathSciNet Relay Station
MathSciNet bibliographic data
MR1806878 (2001k:55025) 55P42 (18A25 18E30 55U35)
Mandell, M. A.; May, J. P.; Schwede, S.; Shipley, B. Model categories of diagram spectra. Proc. London Math. Soc. (3) 82 (2001), no. 2, 441–512.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement